MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. RIVAL PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. RIVAL PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number RV13556
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided and a lot history review was performed.The device was not returned for evaluation, therefore the investigation is inconclusive for the alleged issue.The definitive root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model rv13556 pta balloon dilatation catheter allegedly experienced detachment of device.This information was received from one source.There was no patient contact.The patient is a (b)(6) year old male who's weight is unknown.

Brand Name
RIVAL PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9198952
Report Number2020394-2019-04019
Device Sequence Number448962
Product Code LIT
UDI-Device Identifier00801741063527
UDI-Public(01)00801741063527
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberRV13556
Device Catalogue NumberRV13556
Device Lot NumberGFBX2534
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/16/2019
Patient Sequence Number1